# SDR MASA2016123012784

- Difficulty date: December 30, 2016
- Submitted: December 31, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 30,643 hours, 25,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FLOOR EMERGENCY EXIT SIGN HAD 2 BULBS INOPERATIVE.
